# SDR REXA2014101300897

- Difficulty date: October 7, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N325PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15325
- Aircraft time: 332 hours, 241 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: CC670140027
- Part serial: 15326
- Condition: Damaged
- Location: Lt Wing
- Part time: 332 hours, 241 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE ON LT INBD TE AT FLS 36.5.  .50 INCHES L X .375 INCHES W WITH ASSOCIATED RIVET DAMAGE.  REPAIRED IAW SRM 57-52-01 TYPE IV.
